# SDR UPS98828209

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Punctured
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RIGHT AFT SERVICE DOOR JAMB PUNCTURE IN LOWER AFT PAN.  REMOVED DAMAGED SECTION OF PAN FABRICATED NEW SECTION.  FABRICATED SPLICE ANGLES ALODINED PRIMED AND INSTALLED NEW PARTS.
